Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Diffusion induced instability

Author: Xanthippi Markenscoff
Journal: Quart. Appl. Math. 59 (2001), 147-151
MSC: Primary 35Q72; Secondary 35B35, 35B40
DOI: https://doi.org/10.1090/qam/1811099
MathSciNet review: MR1811099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a coupled mechanochemical system can be stable under no diffusion and unstable with the addition of diffusion.

References [Enhancements On Off] (What's this?)

  • [1] P. Sofronis, The influence of mobility of dissolved hydrogen on the elastic response of a metal, Journal of Mechanics and Physics of Solids 43, 1385-1407 (1995)
  • [2] J. M. C. Li, Negative creep and mechanochemical spinodal in amorphous metals, Journal of Materials Science and Engineering 98, 465-468 (1988)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q72, 35B35, 35B40

Retrieve articles in all journals with MSC: 35Q72, 35B35, 35B40

Additional Information

DOI: https://doi.org/10.1090/qam/1811099
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society